MathSciNet Relay Station
MathSciNet bibliographic data
MR2404713 (2009c:39020) 39B22 (94A17)
Gselmann, Eszter On the modified entropy equation. Banach J. Math. Anal. 2 (2008), no. 1, 84–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement